# SDR SWAA2022051707392

- Difficulty date: May 13, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 35,209 hours, 21,316 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1 EMER FLASHLIGHT INOP @ AFT F/A STATION / [01] R & R?D AFT GALLEY BOTH FLASH LIGHTS BATTERY PACK PER AMM 25-64-00.
